MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD BLUNT FILL NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD BLUNT FILL NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 301692
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd blunt fill needle had mix product in pack.The following was translated from german to english: the product is a blunt needle, it is so that pointed needles have been found in the batch mentioned.
 
Additional Manufacturer Narrative
E1: initial reporter phone#: (b)(6).H3: a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary it was reported there were sharp needles found in a blunt needle batch.As a sample was not returned, a thorough sample investigation could not be completed.A device history record review was completed for provided material number (b)(4), lot 1273700.One related issue was identified, a quality notification was issued, and material was segregated.All processes and final inspections complied with specification requirements, but it could be possible the customer received escapes from the incident.Based on the investigation and with no sample analysis the symptom reported by the customer could not be confirmed.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD BLUNT FILL NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17896049
Report Number1911916-2023-00742
Device Sequence Number14294444
Product Code FMI
UDI-Device Identifier30382903016922
UDI-Public(01)30382903016922
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number301692
Device Lot Number1273700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2023
Supplement Date Received by Manufacturer10/12/2023
Initial Report FDA Received Date10/09/2023
Supplement Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown